Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Feb 2, 2021, 3:47 AM EST for Clearfield County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2021, 3:47 AM EST (08:47 UTC)
- Expired
- Feb 2, 2021, 4:45 AM EST
- In force
- 58 min
- Issued by
- NWS State College, PA
County Clearfield County, PA
The radar
The State College radar (KCCX), 17 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WWUS81 KCTP 020847
SPSCTP
Special Weather Statement
National Weather Service State College PA
347 AM EST Tue Feb 2 2021
PAZ017>019-025-026-020945-
Northern Centre PA-Clearfield PA-Blair PA-Huntingdon PA-
Southern Centre PA-
347 AM EST Tue Feb 2 2021
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF CENTRE...
CLEARFIELD...BLAIR...AND HUNTINGDON COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of 20 MPH which
can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 346 AM EST, a band of heavy snow was along
a line extending from near Karthaus to Park Forest Village and moving
west at 20 MPH.
For those driving on Interstate 80, this includes areas between the
Dubois Route 255 and Milesburg exits, specifically from mile markers
108 to 149.
This includes Interstate 99 from mile markers 37 to 73.
This includes the following highways...
Route 322 from east of Rockton to State College.
State Road 153 from near S.B. Elliot State Park to Penfield.
State Road 350 from Philipsburg to Bald Eagle.
State Road 453 from Tyrone to east of Tyrone.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4122 7862 4121 7809 4117 7806 4114 7801
4118 7797 4120 7797 4121 7793 4083 7785
4075 7792 4053 7836 4065 7840 4072 7835
4073 7843
TIME...MOT...LOC 0846Z 072DEG 18KT 4118 7809 4083 7793
$$
DangeloWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Feb 2, 1:51 AM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 2, 1:51 AM EST, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service State College PA 151 AM EST Tue Feb 2 2021 .SYNOPSIS... Snow will taper off this Groundhog Day with drier air moving in from the north. Gusty winds will continue today and Wed until the Nor'Easter makes it into the Maritimes. The next weather system is forecast to arrive late Thursda or Friday. Another potent winter storm system is possible late in the weekend and may be followed by an arctic outbreak into early next week. && .NEAR TERM /THROUGH TODAY/... Still watching the snow fall outside and over most of Central PA at this hour. Meso models keep the highest additional totals up in Sullivan Co through the morning. They could pick up an additional 3-4 while the lighter intensity elsewhere will likely only add another 1-2" at most through sunset. The sfc low will still be deepening ver very slightly off NJ, and will be close enough to continue the blustery, gustery wind all day. Gusts may get into the m30s (mph) over the srn half and far NE/Poconos. Prev... Measurable snow still falling over much of central PA late this evening, although intensity has been dropping off steadily while vsbys slowly increase as well. Steadiest snowfall occurring in cold conveyor belt/remnant deformation/frontogentical bands streaming from the Pocono Plateau through my eastern, central and south central zones. Most places west of SR 15 are looking at an additional coating to locally 1"+ of accumulation through early Tuesday morning, while the east and northeast are likely to see an additional 2-4". Drier air is bleeding southward in the low levels as evidenced by KN38 and KIPT, and likely is the result of thermally direct ageostrophic circulation in response to those earlier/now weakening fgen bands. We'll be in the northeast residual snowfall for several more hours with generally light accums persisting into early Tuesday morning. Additional light amounts are expected although the bulk of heavy accums have already occurred. Some localized reports of 18" plus being received in Northumberland and Schuylkill Counties. Much of the areas saw between 8 and 14 inches. Check the latest PITPNSCTP online or on social media for these reports. A preliminary snow accum map has been posted to our Facebook page, also soliciting additional public reports. THANKS TO ALL who've measured and submitted storm totals! && .SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/... Slow moving upper low pivoting over the northern Mid Atlantic states toward New England will keep light snow going over most of CPA for Groundhog Day. Additional amounts should generally range from 0.5" up to 2 inches. A tightening pressure gradient west of intensifying low over eastern New England will result in increasingly gusty northwest winds across central Pa by Tuesday. Bufkit soundings support gusts of 25-30kts by afternoon, which could produce some blowing/drifting in open/exposed locations. Not much change in maxT for tomorrow, but it will feel colder with a blustery NNW wind. Combo of gusty NW flow and cloud cover should tilt Tue night minT toward the warm side of guidance in areas downwind of the Alleghenies. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... The upper low is progged to finally pull away from the region by Wednesday, causing clearing skies, especially downwind (east) of the Alleghenies. Model soundings vertically mix to around 900mb Wednesday afternoon, supporting near seasonable highs and still gusty northwest winds around 25 kts at times. Dry weather is expected Thursday with a decent amount of sunshine, as a ridge of high pressure ridge slides east across the region with temperatures rising to several degrees warmer than average Thursday and Friday. By late in the week, operational model and EFS guidance comes into some better agreement with the amplitude and speed of an upper level trough moving in from the west. Trough dropping across the midwest with developing surface low over the Great Lakes will lift a warm front through Thursday night followed by a cold front on Friday, brushing mainly western areas with precipitation. Generally light snow for the NW and light rain for the SE, though steadiest precip remains confined to NW half of CWA into the weekend. Models are also in better agreement that precipitation will exit by Friday night, with clearing skies in the southeast for Saturday. By Sunday, some significant differences emerge between the global models. The EC and GFS both agree that a deep mid-level trough will dig into the midwest Sunday afternoon and evening, with a surface low racing up the east coast ahead of it. At this point, both the GEFS and ECENS don't sync up these systems, keeping significant winter impacts at bay. However, the 12Z operational EC run shows a robust nor'easter with significant winter impacts for parts of PA Sunday and Sunday night. At this point, it's way too early to make much of next weekend's systems, but have kept chance PoPs throughout the day Sunday. The bigger story at this point looks to be a sure bet for the coldest air of the season to settle in behind the aforementioned system. 850mb temps near -20C Monday could result in below zero MinTs Monday and Tuesday mornings, with wind chills plunging into the -10s. Cold air is likely to stay in place through at least mid-February, providing some of the coldest temperatures in at least a couple years across Central PA. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... Long duration IFR continues with broad field of -SN and <=2SM visibility across most of Central PA. Hi-resolution model guidance indicates snow showers should weaken after midnight, but have maintained fairly pessimistic cigs at central/SW airfields through daybreak. The big story Tuesday will be the quick increase in NW winds and gusts conservatively between 25 and 30kts at many airfields from the late morning through the afternoon hours. Scattered snow showers will persist through much of the day, bringing brief reductions into the MVFR range for cigs and vsbys, mainly across the northern mtns. Expect additional reductions at BFD and JST by afternoon thanks to northwesterly flow building in with continued gustiness into the overnight hours. Outlook... Wed...Breezy with 20-25kt wind gusts from 280-310 degrees. Thu...No sig wx. Thu night-Fri...Reductions possible in mixed pcpn. Sat...VFR as a weak ridge of high pres slides east across PA. && .CLIMATE... Storm total snowfalls: Harrisburg: 4.6 Sun + 7.9 Mon = 12.5 Williamsport: 3.2 Sun + 11.2 Mon = 14.6 && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 5 AM EST early this morning for PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. Winter Weather Advisory until 5 AM EST early this morning for PAZ006-010-011-017. && SYNOPSIS...DeVoir/Dangelo/Steinbugl NEAR TERM...DeVoir/Dangelo/Steinbugl SHORT TERM...Steinbugl LONG TERM...Lambert/Banghoff AVIATION...Lambert/Banghoff CLIMATE...
Hazardous weather outlook, Feb 1, 4:52 AM EST, 22 hours 55 minutes before
Hazardous Weather Outlook National Weather Service State College PA 452 AM EST Mon Feb 1 2021 PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066-021000- Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- 452 AM EST Mon Feb 1 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-021000- Warren-McKean- 452 AM EST Mon Feb 1 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Light snow will continue to fall over the area through this evening, producing an additional 1 to 3 inches of accumulation and resulting in slippery conditions on untreated roads. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-010-011-017-021000- Potter-Elk-Cameron-Clearfield- 452 AM EST Mon Feb 1 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Feb 2, 1:42 AM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 AM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM SNOW 2 NNE PARK FOREST 40.82N 77.90W
02/02/2021 E10.0 INCH CENTRE PA PUBLIC
1220 AM SNOW 2 ENE STATE COLLEGE 40.81N 77.82W
02/02/2021 E11.7 INCH CENTRE PA NWS EMPLOYEE
1204 AM SNOW 1 E TOWER CITY 40.59N 76.54W
02/02/2021 M14.3 INCH SCHUYLKILL PA TRAINED SPOTTER
1203 AM SNOW 1 SSE MOUNT UNION 40.37N 77.87W
02/02/2021 E13.0 INCH HUNTINGDON PA PUBLIC
1159 PM SNOW 5 SSE FORT LOUDON 39.88N 77.82W
02/01/2021 E17.0 INCH FRANKLIN PA PUBLIC
1157 PM SNOW EVERETT 40.01N 78.37W
02/01/2021 E3.5 INCH BEDFORD PA PUBLIC
1145 PM SNOW STATE COLLEGE 40.80N 77.86W
02/01/2021 M11.7 INCH CENTRE PA PUBLIC
1130 PM SNOW 1 NW PARK FOREST 40.81N 77.92W
02/01/2021 M10.0 INCH CENTRE PA PUBLIC
1120 PM SNOW 1 NNW PINE GROVE MILLS 40.76N 77.88W
02/01/2021 M11.6 INCH CENTRE PA PUBLIC
1112 PM SNOW WINDSOR 39.92N 76.58W
02/01/2021 E11.5 INCH YORK PA TRAINED SPOTTER
1106 PM SNOW 1 SE PLEASANT GAP 40.85N 77.72W
02/01/2021 M15.0 INCH CENTRE PA PUBLIC
1105 PM SNOW 3 N DENVER 40.28N 76.14W
02/01/2021 E16.0 INCH LANCASTER PA PUBLIC
1104 PM SNOW 2 NNW WEST MILTON 41.03N 76.82W
02/01/2021 E12.9 INCH NORTHUMBERLAND PA PUBLIC
1100 PM SNOW DUNNSTOWN 41.15N 77.43W
02/01/2021 E12.0 INCH CLINTON PA PUBLIC
REPORTED AT DUNNSTOWN, PA.
1100 PM SNOW NORTHUMBERLAND 40.89N 76.80W
02/01/2021 E14.5 INCH NORTHUMBERLAND PA PUBLIC
1100 PM SNOW SHIREMANSTOWN 40.22N 76.95W
02/01/2021 M14.1 INCH CUMBERLAND PA TRAINED SPOTTER
1100 PM SNOW DANVILLE 40.96N 76.61W
02/01/2021 M13.0 INCH MONTOUR PA TRAINED SPOTTER
1056 PM SNOW 1 NW PLEASANT GAP 40.87N 77.75W
02/01/2021 E10.0 INCH CENTRE PA NWS EMPLOYEE
1050 PM SNOW 3 NNE DENVER 40.27N 76.12W
02/01/2021 E12.0 INCH LANCASTER PA PUBLIC
REPORTED AT REINHOLDS, PA.
1034 PM SNOW 1 SE NEWPORT 40.47N 77.12W
02/01/2021 E11.0 INCH PERRY PA PUBLIC
1032 PM SNOW MOUNT CARMEL 40.79N 76.41W
02/01/2021 E17.5 INCH NORTHUMBERLAND PA PUBLIC
1030 PM SNOW MUNCY 41.21N 76.79W
02/01/2021 E13.2 INCH LYCOMING PA PUBLIC
REPORTED AT MUNCY, PA.
1020 PM SNOW LEWISBURG 40.96N 76.89W
02/01/2021 E14.8 INCH UNION PA PUBLIC
REPORTED AT LEWISBURG, PA.
1000 PM SNOW 1 S LAKEMONT 40.45N 78.38W
02/01/2021 E9.0 INCH BLAIR PA PUBLIC
FRANKSTOWN TWP.
0958 PM SNOW 1 W SCHUYLKILL HAVEN 40.63N 76.20W
02/01/2021 E20.5 INCH SCHUYLKILL PA PUBLIC
0947 PM SNOW PICTURE ROCKS 41.28N 76.71W
02/01/2021 E9.0 INCH LYCOMING PA PUBLIC
0945 PM SNOW 2 WNW LAKEMONT 40.48N 78.42W
02/01/2021 M7.0 INCH BLAIR PA BROADCAST MEDIA
0945 PM SNOW HALLAM 40.00N 76.61W
02/01/2021 E10.5 INCH YORK PA PUBLIC
REPORTED AT HALLAM, YORK, PA.
0935 PM SNOW 2 ENE SUMMIT STATION 40.59N 76.18W
02/01/2021 E20.0 INCH SCHUYLKILL PA PUBLIC
0930 PM SNOW MECHANICSBURG 40.21N 77.01W
02/01/2021 M13.0 INCH CUMBERLAND PA PUBLIC
0930 PM SNOW SELINSGROVE 40.80N 76.86W
02/01/2021 E14.0 INCH SNYDER PA PUBLIC
REPORTED AT SELINSGROVE, PA.
0920 PM SNOW 1 NNE MONTOURSVILLE 41.25N 76.92W
02/01/2021 E11.0 INCH LYCOMING PA PUBLIC
0915 PM SNOW AUBURN 40.60N 76.10W
02/01/2021 M22.0 INCH SCHUYLKILL PA PUBLIC
0915 PM SNOW MILLERSVILLE 40.00N 76.35W
02/01/2021 M12.0 INCH LANCASTER PA PUBLIC
0915 PM SNOW 1 SSE YORK 39.94N 76.72W
02/01/2021 M10.0 INCH YORK PA TRAINED SPOTTER
0910 PM SNOW 2 SSW EAST PETERSBURG 40.07N 76.38W
02/01/2021 E12.0 INCH LANCASTER PA PUBLIC
0903 PM SNOW 4 NNW FORT LOUDON 39.99N 77.90W
02/01/2021 U11.5 INCH FRANKLIN PA TRAINED SPOTTER
0900 PM SNOW 2 WNW GILBERTON 40.81N 76.25W
02/01/2021 M16.5 INCH SCHUYLKILL PA TRAINED SPOTTER
0900 PM SNOW MYERSTOWN 40.38N 76.31W
02/01/2021 U16.0 INCH LEBANON PA PUBLIC
REPORTED AT MYERSTOWN, PA.
0900 PM SNOW TROXELVILLE 40.81N 77.20W
02/01/2021 E11.5 INCH SNYDER PA PUBLIC
REPORTED AT 17882.
0900 PM SNOW ELYSBURG 40.86N 76.55W
02/01/2021 E12.5 INCH NORTHUMBERLAND PA PUBLIC
0900 PM SNOW 1 S WILLOW STREET 39.97N 76.27W
02/01/2021 M9.5 INCH LANCASTER PA TRAINED SPOTTER
0900 PM SNOW 1 S ROCKVILLE 40.30N 76.90W
02/01/2021 M9.7 INCH DAUPHIN PA BROADCAST MEDIA
0900 PM SNOW 1 ENE BELLEFONTE 40.92N 77.75W
02/01/2021 M8.3 INCH CENTRE PA PUBLIC
0840 PM SNOW 2 N LAMAR 41.04N 77.51W
02/01/2021 E10.0 INCH CLINTON PA PUBLIC
REPORTED AT LAMAR, PA.
0822 PM SNOW LITITZ 40.16N 76.31W
02/01/2021 U10.0 INCH LANCASTER PA PUBLIC
0815 PM SNOW UPPER STRASBURG 40.02N 77.70W
02/01/2021 M14.5 INCH FRANKLIN PA NWS EMPLOYEE
0815 PM SNOW 3 ESE FELTON 39.84N 76.51W
02/01/2021 E7.0 INCH YORK PA TRAINED SPOTTER
0814 PM SNOW 1 ENE MILLHEIM 40.90N 77.45W
02/01/2021 E8.7 INCH CENTRE PA TRAINED SPOTTER
0800 PM SNOW 2 WSW TAMAQUA 40.80N 75.97W
02/01/2021 U17.5 INCH SCHUYLKILL PA PUBLIC
REPORTED AT TAMAQUA, PA.
0755 PM SNOW MARYSVILLE 40.34N 76.94W
02/01/2021 E10.0 INCH PERRY PA PUBLIC
REPORTED AT MARYSVILLE, PA.
0730 PM SNOW 2 NNW SPRY 39.94N 76.70W
02/01/2021 M12.0 INCH YORK PA BROADCAST MEDIA
0730 PM SNOW SNYDERTOWN 40.88N 76.67W
02/01/2021 U14.0 INCH NORTHUMBERLAND PA PUBLIC
REPORTED AT SYNDERTOWN, PA.
0730 PM SNOW LEMOYNE 40.24N 76.89W
02/01/2021 E11.0 INCH CUMBERLAND PA PUBLIC
0730 PM SNOW CLIFTON 40.24N 76.72W
02/01/2021 E13.4 INCH DAUPHIN PA PUBLIC
0725 PM SNOW GREENCASTLE 39.79N 77.73W
02/01/2021 U15.0 INCH FRANKLIN PA PUBLIC
REPORTED AT GREENCASTLLE, PA.
0722 PM HEAVY SNOW DUSHORE 41.52N 76.40W
02/01/2021 M13.1 INCH SULLIVAN PA TRAINED SPOTTER
SNOWFALL REPORTED WITH WHITEOUT CONDITIONS
AND BLOWING SNOW.
0719 PM SNOW LEWISBERRY 40.13N 76.86W
02/01/2021 E9.0 INCH YORK PA PUBLIC
0710 PM SNOW SCHUYLKILL HAVEN 40.63N 76.17W
02/01/2021 U14.0 INCH SCHUYLKILL PA PUBLIC
REPORTED AT SCHUYLKILL HAVEN.
0700 PM SNOW 1 S PROGRESS 40.27N 76.83W
02/01/2021 M9.6 INCH DAUPHIN PA TRAINED SPOTTER
0700 PM SNOW 1 NNE MILL HALL 41.11N 77.49W
02/01/2021 M9.0 INCH CLINTON PA PUBLIC
REPORTED AT MILL HALL, PA.
0700 PM SNOW 3 E MECHANICSVILLE 40.96N 76.53W
02/01/2021 M14.1 INCH MONTOUR PA TRAINED SPOTTER
0700 PM SNOW 3 SSW MONT ALTO 39.80N 77.57W
02/01/2021 E11.0 INCH FRANKLIN PA PUBLIC
REPORTED AT QUNICY, PENNSYLVANIA.
0659 PM SNOW 4 W POE VALLEY STATE PA 40.83N 77.56W
02/01/2021 M7.8 INCH CENTRE PA NWS EMPLOYEE
0640 PM SNOW ELIZABETHTOWN 40.15N 76.61W
02/01/2021 E11.3 INCH LANCASTER PA PUBLIC
REPORTED AT ELIZABETHTOWN, LANCASTER COUNTY,
PA.
0632 PM SNOW 4 ENE RESLER 40.81N 76.74W
02/01/2021 E18.0 INCH NORTHUMBERLAND PA PUBLIC
AUGUSTAVILLE.
0630 PM SNOW 2 SSW MILROY 40.69N 77.60W
02/01/2021 M6.5 INCH MIFFLIN PA TRAINED SPOTTER
0630 PM SNOW 3 NNE STATE COLLEGE 40.83N 77.83W
02/01/2021 E8.5 INCH CENTRE PA PUBLIC
0612 PM SNOW BERWICK 41.05N 76.25W
02/01/2021 M12.0 INCH COLUMBIA PA TRAINED SPOTTER
0600 PM SNOW CARROLL VALLEY 39.75N 77.38W
02/01/2021 M16.0 INCH ADAMS PA PUBLIC
0600 PM SNOW 3 SE SKYLINE VIEW 40.31N 76.70W
02/01/2021 M11.0 INCH DAUPHIN PA TRAINED SPOTTER
0600 PM SNOW 1 WSW LEBANON 40.33N 76.45W
02/01/2021 E10.0 INCH LEBANON PA TRAINED SPOTTER
0600 PM SNOW 1 NNW SUNNYBURN 39.80N 76.38W
02/01/2021 E8.0 INCH YORK PA PUBLIC
0600 PM SNOW DENVER 40.23N 76.14W
02/01/2021 M8.8 INCH LANCASTER PA PUBLIC
0541 PM SNOW MOUNT JOY 40.11N 76.51W
02/01/2021 M10.1 INCH LANCASTER PA TRAINED SPOTTER
0532 PM SNOW 1 NNE MONTANDON 40.98N 76.85W
02/01/2021 M11.0 INCH NORTHUMBERLAND PA TRAINED SPOTTER
0530 PM SNOW MILLERSBURG 40.54N 76.96W
02/01/2021 E9.0 INCH DAUPHIN PA PUBLIC
REPORTED AT MILLERSBURG, PA.
0516 PM SNOW CENTRE HALL 40.84N 77.68W
02/01/2021 M7.5 INCH CENTRE PA PUBLIC
0514 PM SNOW 1 ESE HERSHEY 40.27N 76.63W
02/01/2021 M8.8 INCH DAUPHIN PA TRAINED SPOTTER
0500 PM SNOW 2 NNE STEELTON 40.25N 76.81W
02/01/2021 E9.5 INCH DAUPHIN PA PUBLIC
REPORTED AT SWATARA TOWNSHIP.
0500 PM SNOW CHAMBERSBURG 39.94N 77.66W
02/01/2021 M12.5 INCH FRANKLIN PA PUBLIC
REPORTED AT CHAMBERSBURG, PA.
0500 PM SNOW 4 ESE MERCERSBURG 39.81N 77.82W
02/01/2021 M10.8 INCH FRANKLIN PA TRAINED SPOTTER
0444 PM SNOW WAYNESBORO 39.76N 77.58W
02/01/2021 E10.5 INCH FRANKLIN PA PUBLIC
REPORTED AT WAYNESBORO, PA.
0440 PM SNOW PENNVILLE 39.79N 76.99W
02/01/2021 M8.1 INCH YORK PA TRAINED SPOTTER
0430 PM SNOW 2 NNW DUNNSTOWN 41.18N 77.43W
02/01/2021 M8.0 INCH CLINTON PA PUBLIC
REPORTED AT SWISSDALE, PA.
0430 PM SNOW 2 NW DANVILLE 40.98N 76.64W
02/01/2021 M11.2 INCH MONTOUR PA TRAINED SPOTTER
0430 PM SNOW 1 NNW MILTON 41.02N 76.85W
02/01/2021 M10.0 INCH NORTHUMBERLAND PA PUBLIC
REPORTED AT MILTON, PA.
0341 PM SNOW 3 ENE MARION 39.87N 77.61W
02/01/2021 M11.0 INCH FRANKLIN PA PUBLIC
0340 PM SNOW 3 NNE ALMEDIA 41.05N 76.36W
02/01/2021 M9.0 INCH COLUMBIA PA TRAINED SPOTTER
0340 PM SNOW DILLSBURG 40.11N 77.03W
02/01/2021 M5.2 INCH YORK PA PUBLIC
0318 PM SNOW NEWVILLE 40.17N 77.40W
02/01/2021 M7.0 INCH CUMBERLAND PA TRAINED SPOTTER
0311 PM SNOW TOWER CITY 40.59N 76.55W
02/01/2021 M9.0 INCH SCHUYLKILL PA PUBLIC
0300 PM SNOW 1 NE BENTON 41.20N 76.37W
02/01/2021 M7.5 INCH COLUMBIA PA PUBLIC
0257 PM SNOW BUCKHORN 41.02N 76.50W
02/01/2021 M10.0 INCH COLUMBIA PA PUBLIC
0250 PM SNOW ENOLA 40.29N 76.93W
02/01/2021 M6.8 INCH CUMBERLAND PA PUBLIC
0245 PM SNOW COLONIAL PARK 40.30N 76.81W
02/01/2021 M6.0 INCH DAUPHIN PA TRAINED SPOTTER
0241 PM SNOW 2 SE CARROLL VALLEY 39.73N 77.36W
02/01/2021 E7.0 INCH ADAMS PA TRAINED SPOTTER
VERY HEAVY SNOW. SNOWFALL RATE OF 2-3/HOUR
AT PRESENT.
0236 PM SNOW UPPER STRASBURG 40.07N 77.73W
02/01/2021 M10.0 INCH FRANKLIN PA NWS EMPLOYEE
0224 PM SNOW 1.5 SW GREENCASTLE 39.78N 77.74W
02/01/2021 M10.0 INCH FRANKLIN PA TRAINED SPOTTER
0222 PM SNOW 1 NNW MCSHERRYSTOWN 39.82N 77.03W
02/01/2021 M5.0 INCH ADAMS PA TRAINED SPOTTER
0218 PM SNOW MIDDLEBURG 40.79N 77.05W
02/01/2021 M10.0 INCH SNYDER PA PUBLIC
0200 PM SNOW 1 WNW MUIR 40.59N 76.52W
02/01/2021 M8.1 INCH SCHUYLKILL PA EMERGENCY MNGR
0200 PM SNOW 2 W TAMAQUA 40.79N 75.99W
02/01/2021 M10.3 INCH SCHUYLKILL PA PUBLIC
0200 PM SNOW WATSONTOWN 41.08N 76.86W
02/01/2021 M11.0 INCH NORTHUMBERLAND PA PUBLIC
0150 PM SNOW 1 S LEBANON 40.33N 76.43W
02/01/2021 M7.0 INCH LEBANON PA PUBLIC
2.5 INCHES IN THE LAST 2 HOURS.
&&Local storm report, Feb 2, 2:32 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 AM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM SNOW HARRISBURG INTERNATIONA 40.20N 76.76W
02/02/2021 M12.5 INCH DAUPHIN PA OFFICIAL NWS OBS
TWO DAY TOTAL.
&&Local storm report, Feb 2, 2:34 AM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 AM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM SNOW WILLIAMSPORT AIRPORT 41.25N 76.92W
02/02/2021 M14.6 INCH LYCOMING PA OFFICIAL NWS OBS
TWO DAY TOTAL.
&&Local storm report, Feb 2, 2:50 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 AM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM SNOW LOGANVILLE 39.86N 76.71W
02/02/2021 E4.5 INCH YORK PA TRAINED SPOTTER
4.5 INCHES OF SNOW REPORTED SOUTH OF YORK.
&&
REGLocal storm report, Feb 2, 2:52 AM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 AM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 1 ENE SPRY 39.92N 76.68W
02/02/2021 E10.0 INCH YORK PA TRAINED SPOTTER
10 INCHES OF SNOW REPORTED IN YORK TOWNSHIP.
&&
REGSpecial weather statement, Feb 2, 3:47 AM EST, 0 minutes before
Special Weather Statement
National Weather Service State College PA
347 AM EST Tue Feb 2 2021
PAZ017>019-025-026-020945-
Northern Centre PA-Clearfield PA-Blair PA-Huntingdon PA-
Southern Centre PA-
347 AM EST Tue Feb 2 2021
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF CENTRE...
CLEARFIELD...BLAIR...AND HUNTINGDON COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of 20 MPH which
can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 346 AM EST, a band of heavy snow was along
a line extending from near Karthaus to Park Forest Village and moving
west at 20 MPH.
For those driving on Interstate 80, this includes areas between the
Dubois Route 255 and Milesburg exits, specifically from mile markers
108 to 149.
This includes Interstate 99 from mile markers 37 to 73.
This includes the following highways...
Route 322 from east of Rockton to State College.
State Road 153 from near S.B. Elliot State Park to Penfield.
State Road 350 from Philipsburg to Bald Eagle.
State Road 453 from Tyrone to east of Tyrone.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4122 7862 4121 7809 4117 7806 4114 7801
4118 7797 4120 7797 4121 7793 4083 7785
4075 7792 4053 7836 4065 7840 4072 7835
4073 7843
TIME...MOT...LOC 0846Z 072DEG 18KT 4118 7809 4083 7793
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 5:06 AM EST | Winter Weather Advisory | CTP | Dauphin, Lancaster, Lebanon, Lycoming, Schuylkill, Sullivan and 2 more | 6 hr |
| Feb 2, 6:57 PM EST | Winter Weather Advisory | CTP | Cambria, Somerset | 12 hr |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.